# SDR AALA20011239

- Difficulty date: June 3, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN NEXT TO DOUBLER STATION 579 BETWEEN LONGERON 29L-30R.  REMOVED REPAIRED DOUBLER NEXT OT DENT.  INSTALLED LARGER DOUBLER OVER DENT PER ESO-80559, DATED 6/1/2001.  (M)
